# SDR DALA2022120107701

- Difficulty date: November 29, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N659DL
- Make and model: Boeing 757232
- Aircraft serial: 24421
- Aircraft time: 96,683 hours, 44,003 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Bs 1310-1410
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT SIDE PLATE PANEL, LOWER AND UPPER SURFACES, BS 1310 - 1410 IN THE  AFT CARGO BAY.  THE PLATE WAS REPLACED IAW SRM.
